Aristotle Arapostathis

From MaRDI portal
Revision as of 11:44, 24 September 2023 by Import230924090903 (talk | contribs) (Created automatically from import230924090903)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:1095393

Available identifiers

zbMath Open arapostathis.aristotleDBLP73/6173WikidataQ56421082 ScholiaQ56421082MaRDI QIDQ1095393

List of research outcomes





PublicationDate of PublicationType
On System-Wide Safety Staffing of Large-Scale Parallel Server Networks2024-03-12Paper
Optimal Sensor Scheduling Under Intermittent Observations Subject to Network Dynamics2023-09-28Paper
On the monotonicity property of the generalized eigenvalue for weakly-coupled cooperative elliptic systems2023-02-14Paper
On the global convergence of relative value iteration for infinite-horizon risk-sensitive control of diffusions2023-01-05Paper
Risk-sensitive control for a class of diffusions with jumps2022-12-20Paper
Generalized principal eigenvalues on \({\mathbb{R}}^d\) of second order elliptic operators with rough nonlocal kernels2022-12-09Paper
Uniform stability of some large-scale parallel server networks2022-11-09Paper
Convex analytic method revisited: further optimality results and performance of deterministic policies in average cost stochastic control2022-09-30Paper
Subexponential upper and lower bounds in Wasserstein distance for Markov processes2022-09-12Paper
On ergodic control problem for viscous Hamilton-Jacobi equations for weakly coupled elliptic systems2022-02-10Paper
Exponential ergodicity and steady-state approximations for a class of markov processes under fast regime switching2022-01-18Paper
Optimal scheduling of critically loaded multiclass \(GI/m/n+m\) queues in an alternating renewal environment2021-10-08Paper
“Controlled” Versions of the Collatz–Wielandt and Donsker–Varadhan Formulae2021-08-31Paper
On the policy improvement algorithm for ergodic risk-sensitive control2021-07-22Paper
On Uniform Exponential Ergodicity of Markovian Multiclass Many-Server Queues in the Halfin–Whitt Regime2021-07-15Paper
A variational characterization of the optimal exit rate for controlled diffusions2021-05-27Paper
On the relative value iteration with a risk-sensitive criterion2021-05-20Paper
A Variational Characterization of the Risk-Sensitive Average Reward for Controlled Diffusions on $\mathbb{R}^d$2021-03-18Paper
Linear and dynamic programs for risk-sensitive cost minimization2021-03-14Paper
Ergodic control of diffusions with compound Poisson jumps under a general structural hypothesis2021-02-18Paper
On the monotonicity property of the generalized eigenvalue for weakly-coupled cooperative elliptic systems2020-12-31Paper
Optimal Control of Markov-Modulated Multiclass Many-Server Queues2020-06-18Paper
Open Problem—Convergence and Asymptotic Optimality of the Relative Value Iteration in Ergodic Control2020-06-18Paper
Infinite-Horizon Average Optimality of the N-Network in the Halfin–Whitt Regime2020-03-12Paper
A Variational Formula for Risk-Sensitive Control of Diffusions in $\mathbb{R}^d$2020-01-10Paper
Uniform polynomial rates of convergence for a class of Lévy-driven controlled SDEs arising in multiclass many-server queues2019-11-20Paper
On uniqueness of solutions to viscous HJB equations with a subquadratic nonlinearity in the gradient2019-10-21Paper
Ergodic Control of a Class of Jump Diffusions with Finite Lévy Measures and Rough Kernels2019-04-30Paper
Ergodicity of a Lévy-driven SDE arising from multiclass many-server queues2019-04-24Paper
Strict monotonicity of principal eigenvalues of elliptic operators in \(\mathbb R^d\) and risk-sensitive control2019-03-26Paper
Certain Liouville properties of eigenfunctions of elliptic operators2019-03-05Paper
Infinite horizon asymptotic average optimality for large-scale parallel server networks2018-12-28Paper
Controlled equilibrium selection in stochastically perturbed dynamics2018-10-24Paper
Some New Results on Sample Path Optimality in Ergodic Control of Diffusions2018-06-27Paper
Infinite horizon risk-sensitive control of diffusions without any blanket stability assumptions2018-04-27Paper
A counterexample to a nonlinear version of the Kreĭn-Rutman theorem by R.\,Mahadevan2018-04-19Paper
On the Policy Iteration Algorithm for Nondegenerate Controlled Diffusions Under the Ergodic Criterion2017-11-22Paper
Optimal Sensor Querying: General Markovian and LQG Models With Controlled Observations2017-08-08Paper
Necessary and Sufficient Conditions for State Equivalence to a Nonlinear Discrete-Time Observer Canonical Form2017-08-08Paper
Optimal Power Allocation for a Time-Varying Wireless Channel Under Heavy-Traffic Approximation2017-07-27Paper
Linearization of discrete-time systems via restricted dynamic feedback2017-06-20Paper
Controlled Markov chains with safety upper bound2017-06-20Paper
A Correction to “A Relative Value Iteration Algorithm for Nondegenerate Controlled Diffusions2017-06-07Paper
Resource Allocation: Realizing Mean-Variability-Fairness Tradeoffs2017-05-16Paper
On solutions of mean field games with ergodic cost2017-01-25Paper
Risk-sensitive control and an abstract Collatz-Wielandt formula2017-01-10Paper
Ergodic diffusion control of multiclass multi-pool networks in the Halfin-Whitt regime2016-12-09Paper
The Dirichlet problem for stable-like operators and related probabilistic representations2016-11-17Paper
Ergodic control of multi-class \(\mathrm{M}/\mathrm{M}/N+\mathrm{M}\) queues in the Halfin-Whitt regime2015-11-24Paper
Relative Value Iteration for Stochastic Differential Games2014-10-31Paper
Convergence of the Relative Value Iteration for the Ergodic Control Problem of Nondegenerate Diffusions under Near-Monotone Costs2014-07-30Paper
On a Class of Stochastic Differential Equations With Jumps and Its Properties2014-01-23Paper
Aspiration Learning in Coordination Games2013-05-16Paper
A Relative Value Iteration Algorithm for Nondegenerate Controlled Diffusions2012-11-29Paper
Ergodic Control of Diffusion Processes2011-12-19Paper
On the adaptive control of a class of partially observed Markov decision processes2011-05-10Paper
Uniform Recurrence Properties of Controlled Diffusions and Applications to Optimal Control2011-03-21Paper
Stability and controllability of planar, conewise linear systems2007-02-12Paper
On the existence of stationary optimal policies for partially observed MDPs under the long-run average cost criterion2006-09-25Paper
https://portal.mardi4nfdi.de/entity/Q47820732003-04-21Paper
Continuous selections of trajectories of hybrid systems2002-09-09Paper
On the controllability of a class of nonlinear stochastic systems2002-03-03Paper
Continuous interpolation of solutions of Lipschitz inclusions2001-10-21Paper
A note on controllability of impulsive systems2000-08-28Paper
Harnack's inequality for cooperative weakly coupled elliptic systems2000-04-13Paper
Ergodic Control of Switching Diffusions1998-02-09Paper
A note on an LQG regulator with Markovian switching and pathwise average cost1996-08-15Paper
https://portal.mardi4nfdi.de/entity/Q31406891995-05-28Paper
Analysis of an adaptive control scheme for a partially observed controlled Markov chain1994-01-04Paper
Optimal Control of Switching Diffusions with Application to Flexible Manufacturing Systems1993-12-06Paper
https://portal.mardi4nfdi.de/entity/Q31406901993-12-05Paper
https://portal.mardi4nfdi.de/entity/Q31406931993-11-28Paper
Discrete-Time Controlled Markov Processes with Average Cost Criterion: A Survey1993-09-13Paper
Some numerical aspects of approximate linearization of single input non-linear systems1993-05-16Paper
Remarks on the existence of solutions to the average cost optimality equation in Markov decision processes1992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q39724811992-06-25Paper
On the average cost optimality equation and the structure of optimal policies for partially observable Markov decision processes1991-01-01Paper
Analysis of an identification algorithm arising in the adaptive estimation of Markov chains1990-01-01Paper
A minimax approach to the nonlinear equalisability problem1990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q31977361989-01-01Paper
Remarks on smooth feedback stabilization of nonlinear systems1988-01-01Paper
A model reference adaptive control scheme for pure-feedback nonlinear systems1988-01-01Paper
Stabilization of discrete-time linear systems with a time delay in the feedback loop1988-01-01Paper
Remarks on the periodic orbits of the matrix Riccati equation1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38279091988-01-01Paper
On the controllability of piecewise-linear hypersurface systems1987-01-01Paper
Simple sliding mode control scheme applied to robot manipulators1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38129631984-01-01Paper
Global analysis of swing dynamics1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39579951981-01-01Paper
Remarks on redundance in stability criteria and a counterexample to Fuller's conjecture1979-01-01Paper

Research outcomes over time

This page was built for person: Aristotle Arapostathis